# SDR ASAA2017080721556

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 26,054 hours, 7,582 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003285
- Condition: Failed
- Location: First Officer'S
- Part time: 29,093 hours, 12,462 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FMC INOPERATIVE, SINGLE FMC OPERATION ANNUNCIATED.  ACFT GROUNDED.  REMOVED AND REPLACED THE FIRST OFFICER'S FMC, OPS CHECKED GOOD IAW AMM 34-61-00-710-801.
